Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 57, NWS Salt Lake City, UT

August 27, 2010Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 27, 2010, 10:41 PM MDT for Washington County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2010, 10:41 PM MDT (04:41 UTC)
Expired
Aug 28, 2010, 1:45 AM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

County Washington County, UT

The radar

The Cedar City radar (KICX), 37 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 4.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2010-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2010-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WGUS55 KSLC 280441
FFWSLC
UTC053-280745-
/O.NEW.KSLC.FF.W.0057.100828T0441Z-100828T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1041 PM MDT FRI AUG 27 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WASHINGTON COUNTY IN UTAH...

* UNTIL 145 AM MDT

* AT 1036 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED FLASH FLOODING THUNDERSTORMS PRODUCING VERY HEAVY 
  RAINFALL ACROSS ZION NATIONAL PARK. 

* FLASH FLOODING CAN BE EXPECTED THROUGH THE NARROWS...LEFT FORK AND 
  RIGHT FORK OF NORTH CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3733 11297 3724 11297 3725 11317 3732 11319

$$

SEAMAN
2 follow-up statements
637 
WGUS75 KSLC 280603
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1203 AM MDT SAT AUG 28 2010

UTC053-280745-
/O.CON.KSLC.FF.W.0057.000000T0000Z-100828T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
1203 AM MDT SAT AUG 28 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR EAST
CENTRAL WASHINGTON COUNTY...

AT 1159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS THAT 
PRECIPITATION HAS ENDED OVER THE WARNING AREA. FLASH FLOODING OVER 
THE WARNED AREA IS STILL POSSIBLE FOR THE NEXT HOUR OR SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3733 11297 3724 11297 3725 11317 3732 11319

$$

YOUNG
958 
WGUS75 KSLC 280738
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
138 AM MDT SAT AUG 28 2010

UTC053-280748-
/O.EXP.KSLC.FF.W.0057.000000T0000Z-100828T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
138 AM MDT SAT AUG 28 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 AM MDT FOR EAST CENTRAL
WASHINGTON COUNTY...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3733 11297 3724 11297 3725 11317 3732 11319

$$

YOUNG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 9:43 PM MDT, 58 minutes earlier.

Area forecast discussion, Aug 27, 9:43 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
943 PM MDT FRI AUG 27 2010

.SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION THROUGH
TONIGHT. DRY SOUTHWEST FLOW WILL MOVE INTO THE WESTERN HALF OF
UTAH SATURDAY. A COLD FRONT WILL CROSS NORTHERN UTAH
SUNDAY...BEFORE WEAKENING ACROSS CENTRAL UTAH LATER IN THE DAY. A
COOLER AIRMASS WILL BUILD INTO THE REGION FOR EARLY NEXT WEEK.

&&

.DISCUSSION...SHORTWAVE TROUGH EJECTING ACROSS NORTHERN UT THIS
EVENING CONTINUES TO AID SHOWER/THUNDERSTORM DEVELOPMENT.
ANTICIPATE THIS ACTIVITY TO PERSIST INTO THE OVERNIGHT HOURS
ACROSS THE NORTHERN THIRD OF THE STATE...AND PLAN TO MAINTAIN
SCATTERED WORDING IN THE ZONES/GRIDS. ELSEWHERE MID-LEVEL DRY SLOT
HAS SPREAD ACROSS SOUTHWEST UT AND ESSENTIALLY BROUGHT AN END TO
THE CONVECTION ACROSS THIS AREA...WITH THE EXCEPTION OF A FEW
ISOLATED CELLS.

UPPER TROUGH DEVELOPING ALONG THE PACIFIC COAST IS FORECAST TO
SPREAD INLAND OVER THE WEEKEND. STRENGTHENING SOUTHERLY FLOW
DOWNSTREAM FROM THIS TROUGH WILL RESULT IN WINDY CONDITIONS MOST
LOCATIONS SATURDAY AFTERNOON. ADDITIONALLY AS MID LEVEL DRYING
OVERSPREADS THE AREA ANTICIPATE A SIGNIFICANT DECREASE IN
CONVECTIVE ACTIVITY SATURDAY AFTERNOON. THIS TROUGH IS FORECAST TO
LIFT THROUGH NORTHERN UT LATE SUNDAY INTO MONDAY...AND WITH 700MB
TEMPS FORECAST TO BE NEAR 0C MONDAY MORNING MAY EVEN SEE A BIT OF
SNOW ACROSS THE HIGHEST ELEVATIONS OF THE WASATCH RANGE.

&&

.AVIATION...PREDOMINANT VFR CONDITIONS UNDER SOUTHERLY WINDS ARE
EXPECTED AT KSLC THROUGH THE OVERNIGHT HOURS. THERE IS A 30
PERCENT CHANCE OF A THUNDERSTORM DIRECTLY IMPACTING THE
TERMINAL...ACCOMPANIED BY GUSTY ERRATIC WINDS AND BRIEF HEAVY
RAIN. CIGS/VIS SHOULD REMAIN IN THE VFR CATEGORY WITH THESE
STORMS.

&&

.FIRE WEATHER...MOISTURE IN PLACE ACROSS UTAH HAS PRODUCED
SCATTERED SHOWERS AND THUNDERSTORMS THAT WILL CONTINUE INTO
TONIGHT BEFORE DIMINISHING. MANY OF THESE STORMS WILL PRODUCE
WETTING RAINS. SOUTHWEST WINDS WILL PICK UP SATURDAY AND BECOME
STRONG ACROSS THE WESTERN VALLEYS. THE AIRMASS WILL ALSO START TO
DRY OUT FROM THE WEST WITH HUMIDITY FALLING INTO CRITICAL LEVELS
ALONG THE WEST CENTRAL AND NORTHWESTERN BORDER OF THE DISTRICT.
THE RED FLAG WARNING FOR THE RESULTING IN HAZARDOUS FIRE WEATHER
CONDITIONS APPEARS ON TRACK.

THE DRYING TREND WILL CONTINUE ACROSS CENTRAL AND SOUTHERN UTAH
SUNDAY AND SOUTHWEST WINDS WILL ALSO CONTINUE...BUT NOT QUITE AS
STRONG AS ON SATURDAY. HUMIDITY WILL LIKELY FALL TO CRITICAL LEVELS
AGAIN SUNDAY ACROSS WEST CENTRAL AND SOUTHWEST UTAH WITH HAZARDOUS
FIRE WEATHER CONDITIONS POSSIBLE. IT APPEARS HUMIDITIES WILL NOT
REACH CRITICAL LEVELS IN ZONE 440 AND HAVE CANCELED THE WATCH FOR
THAT ZONE BUT LEFT IT UP FOR THE REST.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM NOON TO 9 PM MDT SATURDAY FOR UTZ420-434.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR UTZ434-439.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     BELOW 7000 FEET FOR UTZ435.

WY...NONE.
&&

SEAMAN/WILENSKY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 27, 3:27 AM MDT, 19 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
327 AM MDT FRI AUG 27 2010

UTZ001>016-019>021-517-518-WYZ021-281200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
327 AM MDT FRI AUG 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST
ACROSS THE REGION THROUGH TONIGHT. EXPECT CLOUD TO GROUND
LIGHTNING...LOCALLY GUSTY WINDS AND A BRIEF HEAVY DOWNPOUR WITH
THE STRONGER ACTIVITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE THREAT OF THUNDERSTORMS WILL PERSIST SATURDAY...ESPECIALLY
EAST OF INTERSTATE 15. SOME OF THESE STORMS MAY BECOME STRONG WITH
LOCALLY GUSTY WINDS AND HAIL IN ADDITION TO A BRIEF HEAVY DOWNPOUR.

GUSTY SOUTHERLY WINDS WILL DEVELOP SATURDAY AS DRYING OCCURS
ACROSS WESTERN UTAH. THE WINDY AND DRY CONDITIONS COULD BRING
HAZARDOUS FIRE WEATHER CONDITIONS TO THE WEST SATURDAY AFTERNOON
AND EVENING. THIS THREAT PERSISTS SUNDAY ACROSS PORTIONS OF
SOUTHERN UTAH.

A COOL PACIFIC TROUGH IS FORECAST TO CROSS THE REGION EARLY MONDAY
MORNING. TEMPERATURES MAY BE COOL ENOUGH TO SUPPORT A FEW SNOW FLAKES
IN THE HIGHER TERRAIN OF FAR NORTHERN UTAH NEAR THE IDAHO BORDER.
NO ACCUMULATION IS FORECAST.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 27, 4:45 PM MDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
445 PM MDT FRI AUG 27 2010

UTZ002-003-005-272330-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT
UT-SALT LAKE AND TOOELE VALLEYS UT-
445 PM MDT FRI AUG 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAVIS...NORTHEASTERN
TOOELE AND NORTHWESTERN SALT LAKE COUNTIES UNTIL 530 PM MDT...

AT 444 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 8 MILES
NORTHWEST OF MAGNA...OR 12 MILES NORTHWEST OF WEST VALLEY CITY...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   KAYSVILLE AND  LAYTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 55 MPH. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4114 11200 4098 11187 4066 11218 4077 11236
TIME...MOT...LOC 2245Z 219DEG 23KT 4079 11219

MT
Special weather statement, Aug 27, 5:30 PM MDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
530 PM MDT FRI AUG 27 2010

UTZ003>005-008-280030-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-SALT LAKE AND TOOELE VALLEYS
UT-SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
530 PM MDT FRI AUG 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TOOELE...SOUTHWESTERN
SALT LAKE AND NORTHWESTERN UTAH COUNTIES UNTIL 630 PM MDT...

AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF TOOELE...MOVING NORTHEAST AT 30
MPH.

WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   HERRIMAN...COPPERTON AND BLUFFDALE...
   RIVERTON...SOUTH JORDAN...WEST JORDAN AND LEHI...
   DRAPER...SANDY...MURRAY AND MIDVALE...
   ALPINE...HIGHLAND AND CEDAR HILLS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4069 11179 4035 11174 4029 11237 4050 11242
TIME...MOT...LOC 2329Z 242DEG 25KT 4042 11225

SEAMAN
Special weather statement, Aug 27, 5:33 PM MDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
533 PM MDT FRI AUG 27 2010

UTZ002-006-007-280000-
NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
533 PM MDT FRI AUG 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CACHE...EASTERN WEBER...
NORTHEASTERN DAVIS AND WESTERN MORGAN COUNTIES UNTIL 600 PM MDT...

AT 528 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
SOUTH WEBER...OR NEAR LAYTON...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   SNOWBASIN AND  PINEVIEW RESERVOIR...
   HUNTSVILLE AND  EDEN...
   NORDIC VALLEY...
   POWDER MOUNTAIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 55 MPH. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4157 11166 4146 11152 4104 11183 4114 11202
TIME...MOT...LOC 2333Z 214DEG 37KT 4117 11185

MT
Special weather statement, Aug 27, 6:04 PM MDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
604 PM MDT FRI AUG 27 2010

UTZ006-007-009-WYZ021-280100-
SOUTHWEST WYOMING WY-WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS
I-80 NORTH UT-WESTERN UINTA MOUNTAINS UT-
604 PM MDT FRI AUG 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBER...
NORTHEASTERN MORGAN...NORTHWESTERN UINTA AND RICH COUNTIES UNTIL 700
PM MDT...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
NORTH OGDEN TO 20 MILES NORTHEAST OF COALVILLE...AND MOVING NORTHEAST
AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   EVANSTON...
   WOODRUFF...
   RANDOLPH...
   LAKETOWN AND MEADOWVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4157 11106 4157 11086 4119 11075 4111 11104
      4128 11186 4149 11181 4148 11179 4151 11181
      4152 11177 4156 11179 4199 11169 4199 11105
TIME...MOT...LOC 0003Z 225DEG 38KT 4137 11170 4122 11112

SEAMAN

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 6:04 PM MDTSpecial Weather StatementSLCCache, Rich56 min
Aug 28, 2:46 AM MDTWind AdvisorySLC18 hr
Aug 28, 3:42 AM MDTFlash Flood WarningSLCWashington3 hr
Aug 28, 12:01 PM MDTSpecial Weather StatementSLCCache44 min
Aug 28, 12:31 PM MDTAreal Flood AdvisorySLCBox Elder, Cache59 min
Aug 28, 1:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 28, 2:35 PM MDTHigh Wind WarningSLC7 hr
Aug 28, 3:17 PM MDTRed Flag WarningSLC30 hr

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.